Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Vogt, Rainer M.
1977.
Commuting homotopy limits.
Mathematische Zeitschrift,
Vol. 153,
Issue. 1,
p.
59.
Mather, Michael
and
Walker, Marshall
1980.
Commuting homotopy limits and colimits.
Mathematische Zeitschrift,
Vol. 175,
Issue. 1,
p.
77.
Rao, Vidhyanath
1983.
Nilpotency of homotopy pushouts.
Proceedings of the American Mathematical Society,
Vol. 87,
Issue. 2,
p.
335.
Alonso, Juan M.
1983.
Fibrations that are cofibrations.
Proceedings of the American Mathematical Society,
Vol. 87,
Issue. 4,
p.
749.
James, I. M.
1984.
General Topology and Homotopy Theory.
p.
137.
Müller, Thomas
1984.
Note on commuting homotopy limits and colimits.
Archiv der Mathematik,
Vol. 42,
Issue. 2,
p.
159.
Llerena, Irene
1985.
Localization of fibrations with nilpotent fibre.
Mathematische Zeitschrift,
Vol. 188,
Issue. 3,
p.
397.
Clapp, Mónica
and
Puppe, Dieter
1986.
Invariants of the Lusternik-Schnirelmann type and the topology of critical sets.
Transactions of the American Mathematical Society,
Vol. 298,
Issue. 2,
p.
603.
Kieboom, R. W.
1991.
NOTES ON HOMOTOPY PULL-BACKS.
Quaestiones Mathematicae,
Vol. 14,
Issue. 4,
p.
445.
Doeraene, Jean-Paul
1993.
L.S.-category in a model category.
Journal of Pure and Applied Algebra,
Vol. 84,
Issue. 3,
p.
215.
Baues, Hans Joachim
1994.
Quadratic functors and metastable homotopy.
Journal of Pure and Applied Algebra,
Vol. 91,
Issue. 1-3,
p.
49.
Grandis, Marco
1994.
Homotopical algebra in homotopical categories.
Applied Categorical Structures,
Vol. 2,
Issue. 4,
p.
351.
Kieboom, R. W.
and
Jixiang, Chen
1994.
On FWHEP.
Acta Mathematica Sinica,
Vol. 10,
Issue. 3,
p.
301.
Hong, Lin
and
Wenhuai, Shen
1994.
Homotopy epimorphisms in homotopy pullbacks.
Topology and its Applications,
Vol. 59,
Issue. 1,
p.
73.
Cornea, Octavian
1995.
Strong LS category equals cone-length.
Topology,
Vol. 34,
Issue. 2,
p.
377.
Hardie, K.A.
and
Kamps, K.H.
1995.
Handbook of Algebraic Topology.
p.
195.
Marcum, Howard J.
1996.
FUNCTORIAL PROPERTIES OF THE HOPF INVARIANT I.
Quaestiones Mathematicae,
Vol. 19,
Issue. 3-4,
p.
537.
Fantham, Peter
James, Ioan
and
Mather, Michael
1996.
On the Reduced Product Construction.
Canadian Mathematical Bulletin,
Vol. 39,
Issue. 4,
p.
385.
Jixiang, Chen
1997.
A fibration of categories overH B.
Acta Mathematica Sinica,
Vol. 13,
Issue. 4,
p.
553.
Chachólski, Wojciech
1997.
A generalization of the triad theorem of Blakers-Massey.
Topology,
Vol. 36,
Issue. 6,
p.
1381.